Modelling and stability analysis of nonlinear TCP dynamics with RED

Man, Z and Yu, X 2007, 'Modelling and stability analysis of nonlinear TCP dynamics with RED', WSEAS Transactions on Mathematics, vol. 6, no. 8, pp. 796-801.

Document type: Journal Article
Collection: Journal Articles

Title Modelling and stability analysis of nonlinear TCP dynamics with RED
Author(s) Man, Z
Yu, X
Year 2007
Journal name WSEAS Transactions on Mathematics
Volume number 6
Issue number 8
Start page 796
End page 801
Total pages 6
Publisher World Scientific and Engineering Academy and Society (WSEAS) Press
Abstract The nonlinear TCP (Transmission Control Protocol) dynamics is often modelled by a set of continuous-time differential equations. Because of nonlinearities and time delays, the analysis of the stability and convergence is very difficult. In this paper, based on the fact that a real-time TCP behaves like a discrete-time system with its round-trip time as the time-varying sampling period, we first develop a discrete-time model using Euler-Cauchy numerical method for the closed-loop nonlinear TCP dynamics. A sufficient condition that guarantees the stability of the closed-loop nonlinear TCP dynamics with RED (Random Early Detection) is then developed based on linear time-varying system theory. A Matlab simulation is presented to verify the theoretical analysis.
Keyword(s) asymptotic stability
linear time-varying systems
nonlinear systems
numerical method
ISSN 1109-2769
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Access Statistics: 101 Abstract Views  -  Detailed Statistics
Created: Mon, 06 Dec 2010, 14:11:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us